# SDR AALA982294

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELLFRAME DENTED SEVERAL PLACES ON TOP FLANGE STATION 520, FROM STRINGER 22L TO 25L.  REMOVED DAMAGE INSTALLED 28 INCHES DOUBLER OF 7075T6 .063 INCH WITH 71 EACH .1875 INCH D RIVETS, 4 EACH .25 INCH RIVETS ALL UNIVERSAL HEADS AND TWO FLUSH .1875 RIVETS, PER SRM 51-40-3 FIG 1.  (M)
